Conserved operators of the generalized elliptic ruijsenaars models

Yasushi Komori, Kazuhiro Hikami

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We construct the integrable families of the generalized elliptic Ruijsenaars models by use of the Yang-Baxter equation and the reflection equation. The higher order conserved operators of these models are explicitly presented.

Original languageEnglish
Pages (from-to)6175-6190
Number of pages16
JournalJournal of Mathematical Physics
Volume39
Issue number11
DOIs
Publication statusPublished - Jan 1 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Conserved operators of the generalized elliptic ruijsenaars models'. Together they form a unique fingerprint.

  • Cite this